# SDR IPXA2024031406476

- Difficulty date: February 28, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 31,515 hours, 21,842 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NOTREPORTED
- Condition: Dented
- Location: Bs 1320 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO PIT STA 1320, SRG 26 RH HAS A DENT ON FRAME ACCOMPLISH REPAIR PER EO-89673-REQ1 REV 1 AND VT-MAE EA 757-5360-27-A3530, REV. -., PRIOR TO FURTHER FLIGHT.
